# SDR SWAA2022021159602

- Difficulty date: January 8, 2022
- Submitted: February 11, 2022
- Operation: Air carrier
- Aircraft: N453WN
- Make and model: Boeing 737*
- Aircraft serial: 29847
- Aircraft time: 58,760 hours, 34,591 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FRAME STUB LOCATED AT BS 294.5 LEVEL STR 17R CUT OUT SERVICE DOOR AT PASSENGER CABIN ; 2022-11261 / [01] TOOL USED EDDY CURRENT EQUIPMENT PN: NORTEC500D; SN: N500X12101V022235; DUE DATE: 03 JUN 22.; [02] PERFORMED PERMANENT REPAIR ON STUB FRAME LOCATED AT BS 294.5 LEVEL STR 17R CUT OUT SERVICE DOOR AT PASSENGER CABIN IAW B737-700 SRM 53-10-15-2R-7 REPAIR 7; [03] PERFORMED PERMANENT REPAIR ON STUB FRAME LOCATED AT BS 294.5 LEVEL STR 17R CUT OUT SERVICE DOOR AT PASSENGER CABIN IAW B737-700 SRM 53-10-15-2R-7 REPAIR 7. SEE INDIVIDUAL STEP SING OFFS BELLOW.; [04] PERFORMED PERMANENT REPAIR ON STUB FRAME LOCATED AT BS 294.5 LEVEL STR 17R CUT OUT SERVICE DOOR AT PASSENGER CABIN IAW B737-700 SRM 53-10-15-2R-7 REPAIR 7. SEE INDIVIDUAL SING OFF BELLOW; [05] PERFORMED PERMANENT REPAIR ON STUB FRAME LOCATED AT BS 294.5 LEVEL STR 17R CUT OUT SERVICE DOOR AT PASSENGER CABIN IAW B737-700 SRM 53-10-15-2R-7 REPAIR 7. SEE INDIVIDUAL SING OFF BELLOW RII
